Ulster University Logo

A Relation - Algebraic Approach to the Region Connection Calculus

Duentsch, I, Wang, H and McCloskey, S (2001) A Relation - Algebraic Approach to the Region Connection Calculus. Theoretical Computer Science, 255 (1). pp. 63-83. [Journal article]

Full text not available from this repository.

URL: http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V1G-42M77GX-4&_user=126978&_coverDate=03%2F28%2F2001&_rdoc=4&_fmt=summary&_orig=browse&_srch=%23toc%235674%232001%23997449998%23238150!&_cdi

DOI: 10.1016/S0304-3975(99)00156-5


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7721
Deposited By: Professor Hui Wang
Deposited On:26 Jan 2010 16:28
Last Modified:09 May 2016 10:53

Repository Staff Only: item control page